# SDR MASA200600073

- Difficulty date: January 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,017 hours, 4,477 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7272 IAD - SPOILER/STAB AND STAB FAULT MESSAGES IN FLIGHT.  MAINTENANCE RESET SSCU'S.  NO FURTHER DEFECTS NOTED.
